Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the treatment for blister like rashes on hands and tingling sensation?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
my son has been sick for 3 days and now has a rash on his hands like little blisters he recently got sunburnt and i think a bit dehydrated came back from leavers sick is the rash a worry his hands are tingling he has a cough a croupy cough no fever but dizzy and weak the blisters/rash is spreading uo his arm its to his wrists now but started as a couple of marks on his fingers the only thing different that he has done in the last week is drink some alcohol and get sunburnt his cough is getting worse his fingernails are white
Posted Sun, 22 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 2 hours later
Brief Answer: More details required Detailed Answer: Hi, I understand your concern regarding your son's skin problem and I hope I am able to help you in the same. Now from the description that you have provided, it looks like your son has developed the blisters as a result of some sun reaction. But I would like to have a look at the exact skin lesions It would be helpful if you can click some close up pictures of the skin lesions and upload them here on this page. You can also email them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Also I would like to know what illness is your son having since last few days and what all medicines he has been on. There are certain drugs which can cause severe drug reaction, so we need to take Care of this aspect also. Also is there any associated itching or burning over the skin lesions. Any lesions over rest of the body? Are there any lesions on the palms as well and the face? I am sure I would be able to help you more once you provide of the pictures and the above details. Waiting for your response Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor